MathSciNet Relay Station
MathSciNet bibliographic data
MR1990336 37E25 (37B05 37B40)
Alsedà, Ll.; Del Río, M. A.; Rodríguez, J. A. A survey on the relation between transitivity and dense periodicity for graph maps. Dedicated to Professor Alexander N. Sharkovsky on the occasion of his 65th birthday. J. Difference Equ. Appl. 9 (2003), no. 3-4, 281–288.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement